MathSciNet Relay Station
MathSciNet bibliographic data
MR142009 (25 #5404) 46.55
Farrell, R. H. Dense algebras of functions in $L\sb{p}$. Proc. Amer. Math. Soc. 13 1962 324–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement